MathSciNet Relay Station
MathSciNet bibliographic data
MR1063226 34C10 (34A34 53C21)
Eschenburg, J.-H.; Heintze, E. Comparison theory for Riccati equations. Manuscripta Math. 68 (1990), no. 2, 209–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement